# SDR EVCA202511060001

- Difficulty date: October 31, 2025
- Submitted: November 6, 2025
- Operation: Air carrier
- Aircraft: N438AE
- Make and model: Bell 206L-4
- Aircraft serial: 52445
- Aircraft time: 6,133 hours
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Condition: Contaminated
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FUEL SMELL IN CABIN,  FOUND RESIDUAL FUEL  ON FUEL CELL FROM PREVIOUSLY PERFORMED MAINTENANCE.
